# SDR HALA20250929294

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N5827K
- Make and model: Airbus A330-343
- Aircraft serial: 01865
- Aircraft time: 45,343 hours, 8,008 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 49,842 hours, 11,147 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Nr 2 Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ON TAXI IN SINGLE ENGINE, WITH ENG #2 SHUT DOWN, WHEN TURNED ON APU BLLED, AIR ENG 2 BLD NOT CLSD ECAM APPEARED. PERFORMED ECAM ACTIONS. REMOVED AND REPLACED #2 ENG BLEED VALVE (4001HA) IAW A330 AMM 36-11-52 OPS CHECK GOOD NO FURTHER DEFECTS NOTED
